Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dark rashes under the eyes with dry cough and low fevers?

My 3½ yr. old daughter is on day six of illness. First, she had a fever of 40-40.5 for three days straight. It was non-responsive to acetaminophen. She had enough water and fluids and urinated frequently. Our doctor said to be sure that there was no respiratory involvement, and that she d be fine. On day 5, she developed a dark red-brown rash under her eyes. It s more of a solid blotch. There are some other areas, on her face, that are non-raised and blanchable, small reddish circular. They seem to fade and move a bit. But the area under her eyes is constant and deeper in colour. She has been developing a persistent dry cough and has remained anorexic. She s been running low-grade fevers and remains lethargic. Should I be more concerned... or is this just a rash following high fever? Our Dr. hasn t seen her, as this has been a busy influenza season.
Sat, 17 Oct 2015
Report Abuse
Question is related to
Diseases and Conditions ,  
Ayurveda Specialist 's  Response
These are normally settled by anti allergic medicines but are temporary measures. Repeated anti allergics are not advisable.

As per Ayurveda principles, its 'Pittaj' jawar i.e. fever caused by vitiation of Pitta humor of Vata, Pitta, kafa).

Allergy, urticaria, low grade fever, acidity, headache are few symptoms.

If you agree a basic precipitant of Tinospora cordifolia herb called Giloy Satva or Guduchi Satva may be given to such children. You may get it world wide in the form of Guduchi capsules. Pour the contents and give to child twice a day with honey. Else get powder from India or online.

Amritarishta liquid is also made of Tinospora cordifolia as a main content which, if available, may also be added 1 tsp bd + equal water.

Results are slow but its 100% safe. About 4 to 8 weeks of treatment with it may ensure immunity against such manifestations for months ahead. It doesn't interact with any other drug too, so you can continue current medicine also (though no need).

For any other questions pl write direct.

Hope it helps.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir/Madam I am 26 yr female, having intractable cough since 2 wk which trouble my study. I have no sputum, no fever but my Mountox test 17 mm, ESR...

Recent questions on  Skin rash

doctor1 MD

Doc, I have a serious issue.. I had unprotected sex with my wife for the first time in about 11 months. I've been deployed to Iraq for this time....

doctor1 MD

Hi on the 26th of July I noticed itchy pimple like bumps around my vagina. I saw a doctor on the 30th. She prescribe me Miconazole Nitrate Vaginal...

doctor1 MD

i am a 48 yr old woman currently diagnosed as menopausal. I have these itchy rashes on my abodomen, back and buttocks. They itch for several days,...

doctor1 MD

I am on several medications for an ac joint injury, lately ive been getting severe dry mouth, drinking upto 6 litres a day of water and still...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?